# SDR A6WA201140878

- Difficulty date: September 9, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD L/E INNER SHROUD IS CRACKED.  REMOVED DAMAGED AREA AND REPAIRED IAW REO 601R-57-41-773 AND SRM 51-24-36.
